# SDR USAA2011011290187

- Difficulty date: December 28, 2010
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 33,913 hours, 18,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - SY6-C11 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR66 TO FR68 -Y765.  REPLACED FLOORBEAM BETWEEN FR66 TO FR68 -Y765 IAW A319 SRM 51-42-11 & 51-72-11.
